# SDR CA060622002

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 31,942 hours
- Engine: Pwa PT6A28
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Part number: CCA1550
- Condition: Broken
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FUELING THE AIRCRAFT THE FIRST OFFICER HEARD A SPLASH AND FOUND FUEL LEAKING FROM UNDER THE LEFT WING.  THE T PORTION OF THE FUEL DRAIN HAD FALLEN OUT AND THERE WAS NO WAY TO SHUT THE QUICK DRAIN VALVE OFF.  THE TOP PART OF THE VALVE AND ORING WERE RECOVERED WHEN THE DRAIN VALVE WAS REPLACED. (TC# 20060622002)
